# SDR 2007UALA01401

- Difficulty date: May 3, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N337UA
- Make and model: Boeing 737322
- Aircraft serial: 24241
- Aircraft time: 54,907 hours, 30,442 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Burned
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LIP OF EXTERNAL POWER CONNECTOR DOOR FRAME HAS A HALF INCH BURN-OFF ON METAL FRAME.   MAJOR REPAIR ACCOMPLISHED:  REMOVED & REPLACED INTERNAL DOUBLER & ANGLE REPAIR.
